# SDR 2002UALA00277

- Difficulty date: February 15, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 BULKHEAD WEB IS CRACKED AT RBL 5 WL 198 AND WL 201.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLERS AND DOUBLER.
